# SDR 2009F00090

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4655021501
- Condition: Gouged
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

9G BULKHEAD FITTINGS GOUGED AND SCRATCHED
